# SDR UF6A990309

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 2420 · AC Generation System
- Part: Tru
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5712 - NR 1 TRU AND INVERTER FAILED IN FLIGHT.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM.  SYSTEM OPS CHECKED GOOD.  (M)
